A Note on the Periods of Surface Homeomorphisms

Jean Marc Gambaudo, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


If f is a surface homeomorphism isotopic to a pseudo-Anosov one, then its set of periods is cofinite, i.e., there exists a finite subset S of N such that the set of periods of f is equal to N\S. © 1993 Academic Press, Inc.
Original languageEnglish
Article number71282
Pages (from-to)627-632
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 1 Jan 1993


Dive into the research topics of 'A Note on the Periods of Surface Homeomorphisms'. Together they form a unique fingerprint.

Cite this